Sur les théorèmes de Koebe-Bieberbach.

И. Базилевич

Matematiceskij sbornik

  • Volume: 43, Issue: 3, page 283-292
  • ISSN: 0368-8666

How to cite


Базилевич, И.. "Sur les théorèmes de Koebe-Bieberbach.." Matematiceskij sbornik 43.3 283-292. <>.

author = {Базилевич, И.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {fre},
number = {3},
pages = {283-292},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur les théorèmes de Koebe-Bieberbach.},
url = {},
volume = {43},

AU - Базилевич, И.
TI - Sur les théorèmes de Koebe-Bieberbach.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 3
SP - 283
EP - 292
LA - fre
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.